- Fatal lactic acidosis and mimicking Guillain-Barré syndrome in an adolescent with human immunodeficiency virus infectionRafaella Rosso
Department of Infectious Diseases, University of Genoa, School of Medicine, San Martino Hospital, Italy
Pediatr Infect Dis J 22:668-70. 2003..While receiving antiretroviral therapy with stavudine, didanosine, tenofovir and amprenavir, the patient developed severe acidosis and rapid neuromuscular and respiratory failure mimicking Guillain-Barré syndrome...
- Older children and adolescents surviving with vertically acquired HIV infectionClaire Thorne
Centre for Paediatric Epidemiology and Biostatistics, Institute of Child Health, London, UK
J Acquir Immune Defic Syndr 29:396-401. 2002..As they enter adolescence, additional services are needed including support with disclosure to others, therapy, and sexual health...
- Consecutive blood lactate assessment in HIV-infected children: correlation with therapy and clinical characteristicsRaffaella Rosso
Int J Infect Dis 9:173-5. 2005